Turkish Journal of Analysis and Number Theory
ISSN (Print): 2333-1100 ISSN (Online): 2333-1232 Website: http://www.sciepub.com/journal/tjant
Open Access
Journal Browser
Go

Content: Volume 2, Issue 5

Open AccessReview Article
Bounds for the Ratio of Two Gamma Functions: from Gautschi’s and Kershaw’s Inequalities to Complete Monotonicity
Turkish Journal of Analysis and Number Theory. 2014, 2(5), 152-164. DOI: 10.12691/tjant-2-5-1
Pub. Date: September 09, 2014Views: 14161Downloads: 8986
Open AccessArticle
On the Simpson’s Inequality for Convex Functions on the Co-Ordinates
Turkish Journal of Analysis and Number Theory. 2014, 2(5), 165-169. DOI: 10.12691/tjant-2-5-2
Pub. Date: September 27, 2014Views: 11828Downloads: 7492
Open AccessArticle
Identities of Generalized Fibonacci-Like Sequence
Turkish Journal of Analysis and Number Theory. 2014, 2(5), 170-175. DOI: 10.12691/tjant-2-5-3
Pub. Date: October 08, 2014Views: 14019Downloads: 9359Citations: 7
Open AccessArticle
Some New Ostrowski Type Inequalities for Co-Ordinated Convex Functions
Turkish Journal of Analysis and Number Theory. 2014, 2(5), 176-182. DOI: 10.12691/tjant-2-5-4
Pub. Date: October 12, 2014Views: 11773Downloads: 7826Citations: 10
Open AccessArticle
Generalizations of Hermite-Hadamard-Fejer Type Inequalities for Functions Whose Derivatives are s-Convex Via Fractional Integrals
Turkish Journal of Analysis and Number Theory. 2014, 2(5), 183-188. DOI: 10.12691/tjant-2-5-5
Pub. Date: October 13, 2014Views: 13021Downloads: 9214
Open AccessArticle
Fibonacci Polynomials and Determinant Identities
Turkish Journal of Analysis and Number Theory. 2014, 2(5), 189-192. DOI: 10.12691/tjant-2-5-6
Pub. Date: October 14, 2014Views: 12942Downloads: 8495